Browse Title Index


 
Issue Title
 
Vol 68, No 2 (2014) The natural transformations between r-tangent and r-cotangent bundles over Riemannian manifolds Abstract   PDF
Jan Kurek, Włodzimierz Mikulski
 
Vol 69, No 1 (2015) The natural transformations between r-th order prolongation of tangent and cotangent bundles over Riemannian manifolds Abstract   PDF
Mariusz Plaszczyk
 
Vol 71, No 1 (2017) The Riemann-Cantor uniqueness theorem for unilateral trigonometric series via a special version of the Lusin-Privalov theorem Abstract   PDF
Raymond Mortini
 
Vol 65, No 2 (2011) The Schwarz-Pick theorem and its applications Abstract   PDF
M. A. Qazi, Q. I. Rahman
 
Vol 68, No 1 (2014) The Turán number of the graph \(3P_4\) Abstract   PDF
Halina Bielak, Sebastian Kieliszek
 
Vol 66, No 1 (2012) The vertical prolongation of the projectable connections Abstract   PDF
Anna Bednarska
 
Vol 70, No 1 (2016) Third Hankel determinant for starlike and convex functions with respect to symmetric points Abstract   PDF
D. Vamshee Krishna, B. Venkateswarlu, T. RamReddy
 
Vol 67, No 1 (2013) Trace parameters for Teichmuller space of genus 2 surfaces and mapping class group Abstract   PDF
Gou Nakamura, Toshihiro Nakanishi
 
Vol 69, No 2 (2015) Vector space isomorphisms of non-unital reduced Banach *-algebras Abstract   PDF
Rachid ElHarti, Mohamed Mabrouk
 
Vol 68, No 1 (2014) Weighted sub-Bergman Hilbert spaces Abstract   PDF
Maria Nowak, Renata Rososzczuk
 
126 - 135 of 135 Items << < 1 2 3 4 5 6